Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Note on power series

Author: Max A. Zorn
Journal: Bull. Amer. Math. Soc. 53 (1947), 791-792
This work is cited by: Bull. Amer. Math. Soc., Volume 55, Number 6 (1949), 575--576
MathSciNet review: 0021977
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Schoebe, Beitraege zur Funktionentheorie in nichtarchimedisch bewerteten Koerpern, Halle, 1930.
  • 2. Max A. Zorn, Characterization of analytic functions in Banach spaces, Ann. of Math. (2) 46 (1945), 585–593. MR 0014190,
  • 3. S. Banach, Théorie des opérations linéaires, Warsaw, 1932.

Additional Information